# SDR QXEA2013031900628

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH DAMAGE ON LT ENGINE A2 EMS STRUT FWD OTBD SIDE.  REMOVED CORRODED SIGN ANGLE IAW SRM REV 12 51-42-05-02-01.  CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-20-23-00-01.  MATCH DRILLED NEW SKIN ANGLE IAW SRM 51-40-07-02-01, REV 12.  INSTALLED NEW ANGLE IAW SRM REV 12 51-42-05-02-01, AND 51-25-15-02-01.
